# SDR AALA201704199020

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 14,821 hours, 5,879 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Damaged
- Location: Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LIGHT COVER BROKEN OFF. STRAIGHTENED LIGHT COVER AND INSTALLED, OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
